# SDR AWXA200200523

- Difficulty date: June 15, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 51,070 hours, 31,847 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5509808
- Part serial: 115995AK
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 64,324 hours, 63,156 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURN BACK - FLT 0320 - ON DEPARTURE FROM PHX EN ROUTE FOR ACA THE HYDRAULIC PUMP B-ENGINE NR 2 LIGHT ILLUMINATED.  B-SYSTEM HYDRAULIC QUANTITY DROPPED TO APPROXIMATELY 3/8 FULL, PRESSURE WAS GOOD.  MAINTENANCE FOUND NR 2 ENGINE DRIVEN HYDRAULIC PUMP LEAKING.  REMOVED AND REPLACED NR 2 ENGINE HYDRAULIC PUMP, PERFORMED ENGINE RUNS, NO MALFUNCTIONS OR LEAKS NOTED PER TASK CARD R5M29002.  HYDRAULIC PUMP WAS CONFIRMED FAILURE BY VENDOR.
